Hands shaking

Messages
165
Reaction score
0
Points
0
Shakes

My hands tremble, my clients notice, my instructors notice and my classmates notice. Very embarrassing. I cut hair and I'm scared I'm going to cut a client or myself.
 
Last edited:

leilalu1

New
Messages
7
Reaction score
0
Points
0
I know I would get the shakes while driving, holding a coffee cup and even my head would shake!!

How long have you noticed this for? I totally understand your concern. Put it this way, if this has been happening for a while and has gotten worse, I highly advise speaking with your neurologist.

We are pretty much committed to taking medicines for life. I would love to not take anything but if the medicines add to ones quality of life, then we don't have a choice.

I highly recommend speaking with your doctor about the Primidone. I don't know what type of seizures you have/ don't have but check into it. I've been taking meds for over 20 years now and this medicine has been one of the best.

Thanks for responding. Hope I was of help.
 
Messages
165
Reaction score
0
Points
0
Primidone

Hey, thanks so much. What is Primidone? I have'nt heard of this. Is it for tremors and shaking? I think mine are getting worse, maybe have always been like this. My memory is bad. Please tell me more. Have a great holiday.
 

leilalu1

New
Messages
7
Reaction score
0
Points
0
Hand Tremors

No problem. I know Primidone is an epilepsy medicine. After going to my doctor the last time, he recommended that I go on it for hand tremors. You can always google it.

It does have barbiturates(?) in it. He said if you took a drug test, that this medicine would pop up. But doing a drug test nowadays, I am assuming one would supply a list of medications taken.

Do you take Depakote? I ask only because I am on 4000 mg a day. I know my memory has gone by the wayside plus the tremors have gotten worse.

I don't know if you see a regular neurologist but it might not be a bad idea to check out an epileptologist. They specialize in only epilepsy. If you live in an area that's accessible to a major city, I'd check into it. You could even google epileptologists in your area.

I've been through my share of neurologists and the doctor I see now is part of a large hospital.

Just think, it is well worth your while. After all, it is your health!!!!!!!!!!

Have a nice holiday.
 
Messages
8
Reaction score
0
Points
0
I agree, certain meds will cause shaking and even twitching. I took Depakote for a really long time, and would shake so bad that I could not do anything with my hands that required any "precision" - writing, putting on makeup, preparing food, etc. Once off the Depakote, it stopped.
 

Westwind

New
Messages
65
Reaction score
0
Points
0
I had tremors in my hands at times while I was on Depakote. And when they changed me over to Keppra, I expected that to go away. Instead, it got much worse. Sometimes I feel a whole body tremor/vibration, other times it's just my hands up through my shoulders. When I was bumped up to 4000MG/day of Keppra, the tremors almost stopped. But other side-effects kicked in and had to lower the Keppra to 3000/day. The tremors returned but not as bad as it had been.

My neuro says the tremors aren't a side effect, but doesn't know why I have them. So I presume that I've developed essential tremors. Gets to be a problem sometimes at work. I repair office machines (copiers, printers, computers, etc....yes, I shouldn't be working with machines, but I gotta work) and it gets difficult to line up my screwdriver with a screw sometimes. I have to use both hands to do it. Had to get someone else to do the soldering for me recently. Embarrassing, I hate asking for help.

And people always do this 'look'.....obviously look at my hands, then look up at me. They usually think I'm nervous about something, or must not know what I'm doing. It's a problem.
 
Last edited:
Messages
581
Reaction score
0
Points
0
I have hand tremors, sometimes it will be very mild and other times it'll be enough where what I'm holding shakes. I haven't dropped anything due to it but is it part of a seizure disorder or is it a side effect of medications?

I've noticed it more since I had my Grand Mal seizure so I wonder if it's a symptom of seizures
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,568
Reaction score
50
Points
158
You should let your neurologist know about the shaking -- it could be seizure-related or it could be a side effect but it's tough to know for sure.
 
Top